# SDR UALA2010120104413

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 50,613 hours, 18,620 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: D5237130300600
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE CASTING BROKEN.  REPLACED BEARING ASSY.
